MAUDE Adverse Event Report: SISTEMAS MEDICOS ALARIS, S.A. DE C.V. BD ALARIS INFUSION SET; INTRAVASCULAR ADMINISTRATION SET

SISTEMAS MEDICOS ALARIS, S.A. DE C.V. BD ALARIS INFUSION SET; INTRAVASCULAR ADMINISTRATION SET
Model Number 11607704
Medical Device Problem Code Infusion or Flow Problem (2964)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/11/2021
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the bd alaris infusion set experienced tubing expansion.The following information was provided by the initial reporter: iv pump was alarming, saying the clamp was not closed after trying to push iv zofran through the patient's primary iv tubing and meeting some resistance.Opened clamp to discover the primary tubing had a large liquid bubble m the section of the tubing that claps into the channel of the iv pump.Tubing was changed at this time without any further problems.
 
Additional Manufacturer Narrative
Date of birth: only the patient's age was provided, therefore a default date of birth has been listed.Device expiration date: unknown.Fda notified: the initial reporter also notified the fda via medwatch (b)(4).A device evaluation is anticipated, but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.Device manufacture date: unknown.
 
Additional Manufacturer Narrative
H6: investigation summary no product or photo was returned by the customer.It was reported that the tubing had a large liquid bubble in the section of the tubing that claps into the channel of the iv pump.The customer complaint could not be verified due to the product not being returned for failure investigation.A device history record review could not be performed on model 11607704 because a lot number was not provided by the customer.Due to no sample being received, an investigation could not be performed and a root cause could not be determined.H3 other text : see h10.
 
Event or Problem Description
It was reported that the bd alaris infusion set experienced tubing expansion.The following information was provided by the initial reporter: iv pump was alarming , saying the clamp was not closed after trying to push iv zofran through the patient's primary iv tubing and meeting some resistance.Opened clamp to discover the primary tubing had a large liquid bubble m the section of the tubing that claps into the channel of the iv pump.Tubing was changed at this time without any further problems.

Brand Name
BD ALARIS INFUSION SET
Common Device Name
INTRAVASCULAR ADMINISTRATION SET
Manufacturer (Section D)
SISTEMAS MEDICOS ALARIS, S.A. DE C.V.
blvd. insurgentes no. 20351
parque industrial el florido
tijuana
Manufacturer (Section G)
SISTEMAS MEDICOS ALARIS, S.A. DE C.V.
blvd. insurgentes no. 20351
parque industrial el florido
tijuana
Manufacturer Contact
katie swenson
9450 south state street
sandy, UT 84070
8015296192
MDR Report Key12738626
Report Number9616066-2021-52353
Device Sequence Number17280824
Product Code FPA
UDI-Device Identifier50885403228009
UDI-Public50885403228009
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
K944320
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 11/03/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number11607704
Device Catalogue Number11607704
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/05/2021
Supplement Date Received by Manufacturer11/02/2021
Initial Report FDA Received Date11/02/2021
Supplement Report FDA Received Date11/29/2021
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age81 YR
Patient SexFemale
Patient Weight59 KG
Patient RaceWhite